# SDR SWAA2021021541640

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Chafed
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BODY FAIRING SUPPORT HAS DEEP CHAFE RBL 27 BS 663 -675. / REMOVED AND REPLACED NEW SUPPORT FRAME IAW B737-700 SRM 51-40-02-0G-0
